IJPAM: Volume 75, No. 3 (2012)
School of Science and Technology
Kwansei Gakuin University
Sanda, 669-1337, JAPAN
Abstract. Let be a piecewise polynomial continuous function such that is a polynomial on the interval and is a polynomial on the interval . Then, we show that is expressed as the two point Taylor expansion about on the interval .
Received: October 8, 2011
AMS Subject Classification: 41A10, 41A05, 41A58
Key Words and Phrases: Hermite interpolation, Taylor expansion
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395